# SDR SWAA2023050129554

- Difficulty date: April 20, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D SEVERAL ATTACHMENT HOLES CRACKED<[01] FAULT RAISED IN ERROR; PANEL WAS REPLACED ON T/C TTG8Q00JRU9Q
